Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sapho

Oxy10 Burnt My Face.

Recommended Posts

So, I used the Oxy10 vanishing cream, and it has made my skin INCREDIBLY red and blotchy. It's burnt, I know it. I went to the doctors, who tried telling me it was an allergic reaction (no - it is a burn, silly man), and then proceeded to inform me that I should have done a spot test (yes, I know, very helpful now), and that he can't really help me (great, gee, what did I pay sixty dollars for again), and perhaps I should go to the hospital.

I HATE OLD UNHELPFUL DOCTORS. I'm sorry, I can't help it. I get him every time, I believe he's on the acne side in this warfare. I mean, come on now, old man. Once he suggested using SOAP on my face. Regular SOAP.

So now I'm off to emergency. I hope this doesn't scar. I'll hunt down the creator of oxy, and slather it all over their face if it does.

However, this is my fault .. yes.

Does anyone know/have any experience with this? I don't wwant to put on any aloe/etc incase it reacts badly. Water is my medication at the moment.

Share this post


Link to post
Share on other sites

I used oxy along time ago and it was really bad for my face. It was way too strong and irritating. The best cure is aloe vera from the plant not the gels u buy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×